Alert archive / Maine / Tornado Warnings in 2010
Tornado Warning 2, NWS Gray, ME
NWS Gray, ME issued this tornado warning at Jun 5, 2010, 5:55 PM EDT for Androscoggin County, Sagadahoc County, Maine. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2010, 5:55 PM EDT (21:55 UTC)
- Expired
- Jun 5, 2010, 6:15 PM EDT
- In force
- 20 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Androscoggin County, ME, Sagadahoc County, ME
The radar
The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:42 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
830 WFUS51 KGYX 052155 TORGYX MEC001-023-052215- /O.NEW.KGYX.TO.W.0002.100605T2155Z-100605T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GRAY ME 555 PM EDT SAT JUN 5 2010 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN ANDROSCOGGIN COUNTY IN SOUTHWEST MAINE... WESTERN SAGADAHOC COUNTY IN SOUTH CENTRAL MAINE... * UNTIL 615 PM EDT * AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LISBON...OR NEAR LEWISTON...MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LISBON...BOWDOIN AND BOWDOINHAM. THIS IS A DANGEROUS STORM! TREES HAVE BEEN BLOWN DOWN ON HOMES AND LARGE HAIL...UP TO TWO INCHES IN SIZE HAS BEEN OBSERVED RECENTLY WITH THIS STORM. FUNNEL CLOUDS HAVE ALSO BEEN SIGHTED WITH THIS STORM STORM THE LAST HOUR! TAKE SHELTER IMMEDIATELY IF IN THE PATH OF THIS STORM IN THE BOWDOIN AND LISBON AREAS! PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT A TORNADO...HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. && LAT...LON 4406 6985 4395 6992 4407 7023 4411 7021 TIME...MOT...LOC 2152Z 289DEG 32KT 4407 7014 $$ JC
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:56 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 5, 2:56 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
256 PM EDT SAT JUN 5 2010
.SYNOPSIS...
ONE RIPPLE OF LOW PRESSURE MOVES EAST OF THE REGION TONIGHT. ANOTHER
RIPPLE OF LOW PRESSURE MOVES ACROSS THE REGION ON SUNDAY WITH A
MODERATE NORTHWEST FLOW DEVELOPING BEHIND IT ON MONDAY. HIGH PRESSURE
APPROACHES THE REGION MONDAY NIGHT THEN CROSSES THE REGION THROUGH
TUESDAY NIGHT. LOW PRESSURE INTENSIFIES AS IT APPROACHES THE MID
ATLANTIC STATES ON WEDNESDAY...THEN REMAINS SOUTH OF THE REGION
ON THURSDAY. A RIDGE OF HIGH PRESSURE CROSSES THE REGION LATER THURSDAY
THROUGH FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
TORNADO WATCH #263 IN EFFECT TIL 02Z (10 PM) FOR ALL BUT OUR
EASTERNMOST ZONES.
THANKS TO STRONG DYNAMICS/ABUNDANT MOISTURE/AMPLE SURFACE HEATING
AND A FRONTAL BOUNDARY PROVIDING LIFT...CONVECTION FIRING UP OVER
WESTERN FORECAST AREA AT THIS TIME AND WILL CONTINUE TO MOVE
THROUGH THE REGION THROUGH THIS EVENING. PER SPC...INSTABILITY AND
40+ KT DEEP WLY SHEAR COULD SUPPORT A FEW SUSTAINED STORMS/BRIEF
SUPERCELLS WITH SVR HAIL AND ISOLD TORNADOES.
EXPECT STORMS TO WEAKEN LATER IN THE EVENING WITH A CONTINUE
CHANCE OF SHOWERS AS WELL AS FOG OVERNIGHT. USED BLEND OF MAV/MET/CURRENT
FORECAST FOR TEMPS/DEWPS/WINDS AND BLEND OF MAV/CURRENT FORECAST
FOR POPS.
&&
.SHORT TERM /SUNDAY/...
SECOND RIPPLE OF LOW PRESSURE WILL BRING ANOTHER ROUND OF
RAIN/SHOWERS TO THE REGION ON SUNDAY. QUICK LOOK AT MODEL
SOLUTIONS SHOW WE COULD SEE ANYWHERE FROM 1 TO 1.5 INCHES OF
QPF OVER SOUTHERN FORECAST AREA TO 0.25 TO 0.50 INCHES OVER
EASTERNMOST AREAS. LATEST SPC DAY 2 OUTLOOK SHOWS SLIGHT RISK
AREA JUST TOUCHING SOUTHERNMOST FORECAST AREA.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
LOW PRESSURE WILL SLOWLY TRACK NORTHEAST ALONG THE MAINE COAST
SUNDAY NIGHT BRINGING AN END TO STEADY RAIN IN SOUTHERN ZONES.
EXPECT RAIN OR SHOWERS TO PERSIST THROUGH THE NIGHT IN NORTHERN
ZONES IN DEVELOPING UPSLOPE FLOW. CLOUDS WILL LIKELY HANG IN FOR
MUCH OF THE NIGHT ELSEWHERE WITH SCATTERED SHOWERS. NORTHWEST FLOW
WILL INCREASE AND BECOME FAIRLY GUSTY AFTER MIDNIGHT AS THE LOW
PULLS AWAY.
CLOSED UPPER LOW SLOWLY CROSSES THE FORECAST AREA ON MONDAY
RESULTING IN A MOSTLY CLOUDY DAY WITH A LINGERING CHANCE OF
SHOWERS OVER THE MOUNTAINS. DAYTIME HIGHT TEMPERATURES WILL REACH
INTO THE 60S TO MID 70S.
PARTIAL CLEARING ON TAP FOR MONDAY NIGHT AS UPPER LOW LIFTS OUT OF
THE NORTHEAST. JUST A CHANCE OF A LINGERING SHOWER IN THE
MOUNTAINS THROUGH THE FIRST HALF OF THE NIGHT BUT THE REMAINDER OF
THE REGION SHOULD SEE A DRY NIGHT.
HIGH PRESSURE BUILDING IN FROM THE WEST ON TUESDAY SHOULD RESULT
IN MORE IN THE WAY OF SUNSHINE. SHOULD BE ENOUGH MOISTURE
LINGERING TO KICK OFF SOME CLOUDS...ESPECIALLY IN THE NORTH AND
EAST.
HIGH PRESSURE FORECAST TO CREST OVER THE REGION EARLY WEDNESDAY
BEFORE QUICKLY MOVING OFFSHORE IN THE AFTERNOON. SHORTWAVE
APPROACHING FROM THE WEST SHOULD SPILL SOME HIGH CLOUDS INTO THE
REGION IN THE AFTERNOON.
SHORTWAVE DROPS INTO THE NORTHEAST WEDNESDAY NIGHT WITH THE
SURFACE LOW PASSING OUT TO SEA WELL SOUTH OF NEW ENGLAND. VERY
LITTLE IN THE WAY OF ORGANIZATION IN NORTHERN NEW ENGLAND WITH
JUST VARIABLE CLOUDINESS AND A CHANCE OF SHOWERS OVERNIGHT.
UPPER TROUGH CROSSES THE AREA ON THURSDAY KEEPING CLOUDS AND A
CHANCE OF SHOWERS IN THE FORECAST FOR THE ENTIRE AREA. EXPECT ANY
RAINFALL TO BE LIGHT AND SPOTTY.
WARM UP ON THE WAY FOR THE END OF THE WEEK AS UPPER LEVEL RIDGE
BUILDS INTO THE NORTHEAST. HIGH PRESSURE WILL BUILD OVER THE
REGION THURSDAY NIGHT AND WILL CREST OVER THE AREA ON FRIDAY.
RETURN FLOW ON THE BACKSIDE OF THIS SYSTEM WILL BRING WARMER AIR
BACK INTO THE REGION FRIDAY NIGHT AND SATURDAY. WARM SOUTHWEST
FLOW SHOULD PUSH TEMPERATURES WELL INTO THE 80S FOR SATURDAY UNDER
MOSTLY SUNNY SKIES.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SHORT TERM...
TORNADO WATCH #263 IN EFFECT THROUGH 10 PM FOR ALL BUT EASTERNMOST
FORECAST AREA. QUITE VARIABLE CONDITIONS IN CONVECTION THROUGH
THIS EVENING... RANGING FROM PERIODS OF VFR THIS EVENING...LOWERING
TO IFR/LIFR IN SHOWERS/THUNDERSTORMS. AREAS OF IFR/LIFR OVERNIGHT IN
SHOWERS/FOG. CONDITIONS REMAIN MVFR OR BELOW IN SHOWERS/THUNDERSTORMS
ON SUNDAY.
LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...MVFR WITH OCCASIONAL
IFR CONDITIONS SHOULD PERSIST SUNDAY NIGHT, THEN IMPROVE MONDAY. A
LOW PRESSURE SYSTEM PASSING SOUTH OF THE REGION THURSDAY COULD
BRING ANOTHER ROUND OF MVFR CONDITIONS THURSDAY.
&&
.MARINE...
SHORT TERM...
SMALL CRAFT ADVISORY OVER THE OUTER WATERS THROUGH SUNDAY.
LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...SMALL CRAFT ADVISORY
CONDITIONS WILL LIKELY CONTINUE SUNDAY NIGHT, THEN SUBSIDE MONDAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM EDT SUNDAY
FOR ANZ150-152-154.
&&Hazardous weather outlook, Jun 5, 2:09 PM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 209 PM EDT SAT JUN 5 2010 MEZ007-008-012-013-018>021-023>026-NHZ001>010-013-014-061815- NORTHERN OXFORD-NORTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN FRANKLIN- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 209 PM EDT SAT JUN 5 2010 ...TORNADO WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...SOME THUNDERSTORMS MAY PRODUCE DAMAGING WINDS...LARGE HAIL...TORNADOES AND HEAVY RAINFALL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ152>154-061815- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 209 PM EDT SAT JUN 5 2010 ...TORNADO WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA AND THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME. .DAY ONE...SOME THUNDERSTORMS MAY PRODUCE DAMAGING WINDS...LARGE HAIL...TORNADOES AND HEAVY RAINFALL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150-151-MEZ009-014-022-027-028-061815- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- CENTRAL SOMERSET-SOUTHERN SOMERSET-INTERIOR WALDO-KNOX-COASTAL WALDO- 209 PM EDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...PENOBSCOT BAY AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...SOME THUNDERSTORMS MAY PRODUCE GUSTY WINDS...SMALL HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 5, 4:28 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
428 PM EDT SAT JUN 5 2010
NHZ002-052100-
SOUTHERN COOS-
428 PM EDT SAT JUN 5 2010
...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 500 PM EDT...
AT 429 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF WHITEFIELD...OR ABOUT 5
MILES SOUTHWEST OF LANCASTER...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND FOREST LAKE STATE
PARK...DALTON...WHITEFIELD...LANCASTER...JEFFERSON...YORK POND...
RANDOLPH...GORHAM...BERLIN AND MOOSE BROOK STATE PARK THROUGH 500 PM
EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4444 7166 4447 7166 4448 7164 4450 7159
4452 7159 4453 7103 4431 7101 4433 7169
4434 7169 4442 7169
KIMBLESpecial weather statement, Jun 5, 5:16 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
516 PM EDT SAT JUN 5 2010
MEZ008-009-014-052145-
CENTRAL SOMERSET-NORTHERN FRANKLIN-SOUTHERN SOMERSET-
516 PM EDT SAT JUN 5 2010
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 545 PM EDT...
AT 516 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF REDINGTON...OR
ABOUT 8 MILES EAST OF RANGELEY...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND DALLAS...REDINGTON...
SALEM...CARRABASSETT VALLEY...KINGFIELD AND NEW PORTLAND THROUGH 545
PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4481 6993 4482 7003 4485 7002 4487 7004
4486 7013 4484 7016 4488 7060 4506 7057
4512 6993
KIMBLELocal storm report, Jun 5, 5:26 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
526 PM EDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 1 N SOUTH PARIS 44.24N 70.51W
06/05/2010 E1.75 INCH OXFORD ME LAW ENFORCEMENT
OXFORD COUNTY POLICEMAN REPORTED WITNESSING A FUNNEL
CLOUD JUST BEFORE NEAR GOLF BALL SIZED HAIL ON BISCO ROAD
IN SOUTH PARIS.
0520 PM HAIL 2 NNE SOUTH PARIS 44.25N 70.50W
06/05/2010 E2.00 INCH OXFORD ME PUBLIC
PUBLIC REPORTS 2 INCH HAIL NEAR PARIS HILL IN PARIS.
&&
DAGSpecial weather statement, Jun 5, 5:36 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
536 PM EDT SAT JUN 5 2010
NHZ002-003-052200-
NORTHERN GRAFTON-SOUTHERN COOS-
536 PM EDT SAT JUN 5 2010
...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY AND COOS COUNTY
THROUGH 600 PM EDT...
AT 536 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF LISBON...OR ABOUT 6
MILES SOUTHWEST OF LITTLETON...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LISBON...LANDAFF
CENTER...SUGAR HILL...LITTLETON...FRANCONIA...BETHLEHEM...FOREST LAKE
STATE PARK...TWIN MOUNTAIN...MOUNT WASHINGTON AND CARROLL THROUGH 600
PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4435 7183 4437 7128 4418 7128 4414 7130
4415 7136 4416 7136 4419 7140 4421 7140
4421 7143 4418 7144 4415 7140 4417 7196
4433 7196
KIMBLESpecial weather statement, Jun 5, 5:47 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
547 PM EDT SAT JUN 5 2010
MEZ009-014-052230-
CENTRAL SOMERSET-SOUTHERN SOMERSET-
547 PM EDT SAT JUN 5 2010
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 630 PM
EDT...
AT 547 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF NEW PORTLAND...OR ABOUT
17 MILES NORTH OF FARMINGTON...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND NEW PORTLAND...NORTH
ANSON...SOLON...MADISON...EMBDEN...ANSON...CORNVILLE...ATHENS...
CANAAN AND SAINT ALBANS THROUGH 630 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4472 6928 4472 6932 4475 6935 4475 6939
4472 6940 4481 7003 4486 7003 4486 7012
4490 7015 4494 7014 4495 7011 4501 7013
4495 6931 4483 6927
KIMBLELocal storm report, Jun 5, 5:52 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
552 PM EDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 4 WSW TURNER 44.23N 70.33W
06/05/2010 E1.25 INCH OXFORD ME TRAINED SPOTTER
TRAINED SPOTTER REPORTED HALF DOLLAR SIZED HAIL IN
HEBRON.
0542 PM FUNNEL CLOUD MINOT 44.09N 70.32W
06/05/2010 ANDROSCOGGIN ME AMATEUR RADIO
AMATEUR RADIO REPORTED A FUNNEL CLOUD NEAR MINOT.
&&
DAGThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:34 AM EDT | Small Craft Advisory for Hazardous Seas | GYX | 48 hr | |
| Jun 5, 6:08 AM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 37 min |
| Jun 5, 6:36 AM EDT | Special Marine Warning | GYX | 54 min | |
| Jun 5, 6:44 AM EDT | Special Weather Statement | GYX | Cumberland, Sagadahoc | 46 min |
| Jun 5, 7:17 AM EDT | Special Weather Statement | GYX | Lincoln | 43 min |
| Jun 5, 7:26 AM EDT | Special Marine Warning | GYX | 64 min | |
| Jun 5, 3:45 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 75 min |
| Jun 5, 3:59 PM EDT | Special Weather Statement | GYX | York | 31 min |
| Jun 5, 4:26 PM EDT | Special Marine Warning | GYX | 49 min | |
| Jun 5, 4:43 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Oxford | 77 min |
| Jun 5, 5:16 PM EDT | Special Weather Statement | GYX | Franklin | 29 min |
| Jun 5, 5:16 PM EDT | Tornado Warning | GYX | Androscoggin, Oxford | 44 min |
| Jun 5, 5:47 PM EDT | Special Weather Statement | GYX | Kennebec | 43 min |
| Jun 5, 5:55 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Kennebec, Lincoln, Sagadahoc | 65 min |
| Jun 5, 6:06 PM EDT | Special Weather Statement | GYX | Androscoggin | 24 min |
| Jun 5, 6:35 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Lincoln, Sagadahoc | 40 min |
Nearby
Tornado Warnings in Maine, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.